Alert archive / Georgia / Tornado Warnings in 2008
Tornado Warning 26, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at May 11, 2008, 2:34 PM EDT for Glynn County, Georgia. It was in force for 26 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2008, 2:34 PM EDT (18:34 UTC)
- Expired
- May 11, 2008, 3:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Glynn County, GA
The radar
The Jacksonville radar (KJAX), 86 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 2:45 PM EDT | TSTM WND DMG | 4 Ne St. Simons, GA | A HAM RADIO OPERATOR REPORTED POSSIBLE TORNADO DAMAGE ALONG FREDRICA ROAD AND PALM DRIVE ON ST. SIMONS ISLAND. HOMES HAD ROOF DAMAGE AND CHIMNEYS WERE DOWN. THE TIME OF DAMAGE WAS BASED ON DOPPLER RADAR. |
| May 11, 2:45 PM EDT | TSTM WND DMG | 5 E Country Club Estate, GA | HOMEOWNER IN THE SEA PALMS RESORT AREA HAS LARGE TREES DOWN, ROOF DAMAGE AND WIRES AND GUTTERS DOWN. DAMAGE MAY BE DUE TO POSSIBLE TORNADO. |
| May 11, 2:45 PM EDT | TORNADO | 6 Ese Country Club Esta, GA | TORNADO SIGHTED JUST NORTHWEST OF INTERSECTION OF SEA ISLAND AND FREDERICA RD ON SEA ISLAND. |
| May 11, 2:50 PM EDT | TORNADO 1 | 6 Ese Country Club Esta, GA | NWS STORM SURVEY CONFIRMED F1 TORNADO DAMAGE ALONG A 2 MILE LONG PATH IN AND NEAR THE SEA PALMS RESORT AREA. PATH WIDTH WAS 1/10 TO 1/8 OF A MILE. MANY TREES WERE SNAPPED OR UPROOTED. NO SIGNIFICANT STRUCTURAL DAMAGE OTHER THAN WHAT WAS CAUSED BY FALLEN TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1555 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 111833
TORJAX
GAC127-111900-
/O.NEW.KJAX.TO.W.0026.080511T1834Z-080511T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT SUN MAY 11 2008
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 300 PM EDT
* AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DOCK
JUNCTION...MOVING EAST AT 47 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COUNTRY CLUB ESTATES AND ST. SIMONS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3127 8128 3113 8140 3113 8143 3121 8163
3133 8150
TIME...MOT...LOC 1834Z 276DEG 41KT 3125 8150
$$
ZIBURA1 follow-up statement
000
WWUS52 KJAX 111901
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT SUN MAY 11 2008
GAC127-111910-
/O.EXP.KJAX.TO.W.0026.000000T0000Z-080511T1900Z/
GLYNN GA-
300 PM EDT SUN MAY 11 2008
...THE TORNADO WARNING FOR EASTERN GLYNN COUNTY HAS EXPIRED...
THE TORNADO HAS MOVED EAST OFF THE COAST OF ST. SIMONS ISLAND AND
THE WARNING HAS EXPIRED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3127 8128 3113 8140 3113 8143 3121 8163
3133 8150
TIME...MOT...LOC 1834Z 291DEG 34KT 3125 8150
$$
ZIBURAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 11, 2:33 PM EDT, 1 minute earlier.
Area forecast discussion, May 11, 2:33 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT SUN MAY 11 2008
...ISOLATED SEVERE STORMS STILL POSSIBLE OVER SOUTHEAST GA...
...WIND ADVISORY IN EFFECT FOR NE FLORIDA...
.SHORT TERM...A LARGE MESOSCALE CONVECTIVE SYSTEM FROM PRE-
FRONTAL CONVECTION HAS PUSHED OFFSHORE OF THE SE ATLANTIC COAST
AFTER PRODUCING WIDESPREAD SEVERE WEATHER AS A DERECHO WITH
EMBEDDED TORNADOES ACROSS MUCH OF GA AND SC THIS MORNING. A
TRAILING SURFACE TROUGH EXTENDS FROM COASTAL GA WEST INTO SW GA
OVER A MODERATELY UNSTABLE AIRMASS. ALOFT AN AREA OF MID LEVEL
POSITIVE VORTICITY ADVECTION CONTINUES TO OVERRIDE THIS TROUGH
WHICH CONTINUES TO FIRE ISOLD SEVERE STORMS ACROSS SE GA.
ELSEWHERE POPCORN SHRA ARE FIRING ACROSS NE FL WHERE DIURNAL
INSTABILITY HAS BROKEN THE CAP. GRADIENT WINDS SUSTAINED FROM
25-30 MPH WITH GUSTS OVER 40 MPH ACROSS NE FL REQUIRED US TO
UPGRADE TO A LAKE WIND ADVISORY THROUGH 8 PM.
FOR THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING WILL
CONTINUE WITH SCATTERED TS ACROSS THE ENTIRE CWA. BELIEVE THE
GREATEST AREA OF CONCERN FOR SVR STORMS WILL CONTINUE OVER SE GA
THROUGH LATE AFTN AS PVA CONTINUES TO TRACK EAST AS THE UPPER
LEVEL TROUGH OVER THE NE SLOWLY FILLS AND LIFTS NE. LACK OF DEEP
LAYER MOISTURE IS LIMITING AREAL COVERAGE OF CONVECTION...BUT
STRONG LOW LEVEL JET DYNAMICS AND INSTABILITY ARE ENABLING STORMS
TO BECOME SEVERE QUICKLY WITH THE MAIN THREATS BEING HAIL AND
DAMAGING WINDS. MEAN LAYER DRY AIR WILL FINALLY BEGIN TO
INFILTRATE IN FROM THE NW BETWEEN 03-06Z WITH CONVECTION COMING TO
END. WILL CONTINUE TO MENTION SMALL HAIL AND GUSTY WINDS FOR OUR
SE GA ZONES THROUGH THIS EVENING...AND GUSTY WINDS FOR NE FL.
ONCE CONVECTION DIES OFF THIS EVENING...SKIES WILL CLEAR AS
BREEZY CONDITIONS CONTINUE. MON COOLER MAXES IN THE UPPER 70S/LOW
80S UNDER SUNNY SKIES AND WINDY CONDITIONS ARE EXPECTED...AND
ANOTHER LAKE WIND ADVISORY MAY BE NEEDED FOR THE ENTIRE CWA WITH
SUSTAINED SPEEDS NEAR 20 MPH AND GUSTS NEAR 30 MPH. MON NIGHT INTO
TUE MEAN RIDGING BUILDS OVER THE AREA WITH MINS DROPPING TO NEAR
50 INLAND...PERHAPS UPPER 40S AT SOME OF OUR NORMALLY COOLER
LOCALES. TUE ONSHORE FLOW WILL DEVELOP WITH COOLER MAXES IN THE
MID 70S ALONG THE COAST...WITH MID 80S INLAND. TUE NIGHT AND WED
MOISTURE AND WARMER TEMPS RETURN OVER THE AREA AS SSE FLOW
DEVELOPS.
.LONG TERM...THU THROUGH SUN...
INCREASING RAIN CHANCES IN THE EXTENDED FORECAST AS MOISTURE AND
WARM AIR ADVANCES OVER THE AREA IN ADVANCE OF A FRONTAL SYSTEM
EXPECTED TO AFFECT THE AREA LATE FRI INTO SAT. HAVE CONTINUED WITH
A LOW CHANCES OF POPS EACH DAY AND ABOVE NORMAL TEMPS WITH HIGHS
IN THE MID-UPPER 80S AND LOW IN THE 60S.
&&
.AVIATION...STRONG SW WINDS WILL CONTINUE SHIFTING TO WEST
TONIGHT. WINDS SHOULD BRIEFLY DROP BELOW 12 KT BETWEEN 06Z AND 12Z
THEN INCREASE AGAIN. WILL KEEP WINDS AT SSI SINCE THE SITE HAS
BEEN AN OUTLIER AND SHOULD INCREASE SOON.
&&
.MARINE...BUOYS ARE REPORTING SW WINDS 20-25 KT WITH GUSTS OF
30-33 KT. WILL CONTINUE SCA WITH MENTION OF OCCASIONAL GUSTS TO
GALE FORCE. WINDS WILL SHIFT TO W TONGT AND NW ON MON THEN BEGIN
TO DIMINISH LATE MON.
&&
.FIRE WEATHER...HAVE UPGRADED THE WATCH TO A RED FLAG WRNG FOR SE
GA ON MONDAY AS LATEST GRIDS INDICATE SUSTAINED 20 MPH WINDS ARE
LIKELY IN THE AFTERNOON WHEN RHS WILL BE AT A MINIMUM. MIN RHS
WILL BE 25-30 PCT ACRS THE REGION. SIMILAR MIN RHS WILL OCCUR
AGAIN TUE MAINLY W OF I-95 AS THE BEACHES SHOULD EXPERIENCE RHS
NEAR 40%.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 55 80 50 82 / 10 0 0 0
SSI 59 79 56 76 / 20 0 0 0
JAX 57 81 53 80 / 20 0 0 0
SGJ 61 81 58 76 / 20 0 0 0
GNV 60 83 52 85 / 20 0 0 0
OCF 60 82 51 86 / 20 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 12 PM TO 7 PM EDT MONDAY FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
LAKE WIND ADVISORY FROM 8 PM TO 11 PM EDT THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR CLAY-DUVAL-NASSAU-PUTNAM.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-
HAMILTON-MARION-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
RED FLAG WARNING FROM 12 PM TO 7 PM EDT MONDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT MONDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
ENYEDI/TRABERT/KERNSHazardous weather outlook, May 11, 2:03 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 203 PM EDT SUN MAY 11 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-120830- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 203 PM EDT SUN MAY 11 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING... ...WIND ADVISORY FOR NORTHEAST FLORIDA THROUGH 8 PM... ...LAKE WIND ADVISORY FOR SOUTHEAST GEORGIA THROUGH 11 PM... SCATTERED THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE AREA THIS AFTERNOON. A FEW OF THE STORMS MAY BECOME SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORM COVERAGE AND THE THREAT FOR SEVERE THUNDERSTORMS WILL BE GREATEST ACROSS SOUTHEAST GEORGIA...WITH ONLY ISOLATED THUNDERSTORMS EXPECTED ACROSS NORTHEAST FLORIDA. STORM WILL MOVES RAPIDLY EAST AROUND 40 TO 50 MPH. STRONG WINDS WILL CONTINUE OVER THE AREA THROUGH SUNSET WITH SUSTAINED WINDS NEAR 20 MPH ACROSS SOUTHEAST GEORGIA WITH GUSTS UP TO 35 MPH...AND A LAKE WIND ADVISORY IS IN EFFECT. NORTHEAST FLORIDA WILL CONTINUE TO EXPERIENCE WINDS AROUND 30 MPH WITH GUSTS UP TO 45 MPH THROUGH SUNSET...AND A WIND ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SUNDAY... THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS SOUTHEAST GEORGIA THIS AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI
In the hours before
Special weather statement, May 11, 12:32 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1232 PM EDT SUN MAY 11 2008 GAZ132>135-111700- APPLING-BACON-COFFEE-JEFF DAVIS- 1232 PM EDT SUN MAY 11 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN COFFEE... WESTERN APPLING...SOUTHWESTERN JEFF DAVIS AND WESTERN BACON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 100 PM EDT... AT 1232 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES WEST OF BROXTON...MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PRIDGEN...BROXTON...WEST GREEN...NICHOLLS...NEW LACY AND ALMA THROUGH 100 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. PETERSON
Special weather statement, May 11, 1:02 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 102 PM EDT SUN MAY 11 2008 GAZ154-166-111730- COASTAL CAMDEN-COASTAL GLYNN- 102 PM EDT SUN MAY 11 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN CAMDEN AND SOUTHERN GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 130 PM EDT... AT 102 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 4 MILES NORTH OF HIGH POINT...MOVING EAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND JEKYLL ISLAND...HIGH POINT AND BRUNSWICK THROUGH 130 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS UP TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZIBURA
Local storm report, May 11, 1:25 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
125 PM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND DMG AMBROSE 31.59N 83.01W
05/11/2008 COFFEE GA LAW ENFORCEMENT
TREES DOWN IN THE AMBROSE VICINITY AS REPORTED BY 911
DISPATCH.
&&
JHESSSpecial weather statement, May 11, 1:59 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 159 PM EDT SUN MAY 11 2008 GAZ133-111830- JEFF DAVIS- 159 PM EDT SUN MAY 11 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN JEFF DAVIS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 230 PM EDT... AT 159 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 19 MILES WEST OF HAZLEHURST...OR 14 MILES SOUTH OF MCRAE...MOVING EAST AT 56 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HAZLEHURST THROUGH 230 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. PETERSON
Local storm report, May 11, 2:02 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
202 PM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL GARDI 31.54N 81.80W
05/11/2008 E1.25 INCH WAYNE GA LAW ENFORCEMENT
&&
JHESSLocal storm report, May 11, 2:28 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL HAZLEHURST 31.87N 82.60W
05/11/2008 M1.00 INCH JEFF DAVIS GA LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED IN HAZLEHURST BY JEFF DAVIS
COUNTY 911.
&&
PKEEGANThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 10:42 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 48 min |
| May 11, 12:29 AM EDT | Severe Thunderstorm Warning | JAX | Wayne | 31 min |
| May 11, 2:43 AM EDT | Fire Weather Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 13 hr |
| May 11, 2:43 AM EDT | Red Flag Warning | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 40 hr |
| May 11, 3:35 AM EDT | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 40 hr |
| May 11, 7:34 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 36 min |
| May 11, 7:57 AM EDT | Tornado Warning | JAX | Bacon, Coffee, Jeff Davis | 48 min |
| May 11, 8:02 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Coffee, Jeff Davis, Ware | 43 min |
| May 11, 8:07 AM EDT | Tornado Warning | JAX | Appling, Bacon, Jeff Davis, Wayne | 38 min |
| May 11, 8:34 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Pierce, Wayne | 41 min |
| May 11, 8:46 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis, Ware, Wayne | 44 min |
| May 11, 9:04 AM EDT | Tornado Warning | JAX | Coffee, Jeff Davis | 41 min |
| May 11, 9:09 AM EDT | Tornado Warning | JAX | Wayne | 26 min |
| May 11, 9:14 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Brantley, Camden, Glynn, Pierce and 2 more | 46 min |
| May 11, 9:26 AM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Brantley, Coffee, Glynn, Jeff Davis and 2 more | 2 hr |
| May 11, 9:31 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis, Ware, Wayne | 29 min |
| May 11, 9:53 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn, Wayne | 52 min |
| May 11, 9:57 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Brantley, Coffee, Pierce, Ware and 1 more | 27 min |
| May 11, 9:59 AM EDT | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Jeff Davis | 31 min |
| May 11, 10:16 AM EDT | Tornado Warning | JAX | Wayne | 29 min |
| May 11, 10:23 AM EDT | Tornado Warning | JAX | Brantley, Pierce | 23 min |
| May 11, 10:45 AM EDT | Tornado Warning | JAX | Brantley, Camden, Glynn, Wayne | 30 min |
| May 11, 11:10 AM EDT | Tornado Warning | JAX | Glynn | 35 min |
| May 11, 11:34 AM EDT | Areal Flood Advisory | JAX | Brantley, Glynn, Wayne | 86 min |
| May 11, 12:51 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 24 min |
| May 11, 1:18 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 27 min |
| May 11, 1:43 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 32 min |
| May 11, 2:07 PM EDT | Severe Thunderstorm Warning | JAX | Glynn, Wayne | 23 min |
| May 11, 2:08 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Coffee, Jeff Davis | 37 min |
| May 11, 2:14 PM EDT | Tornado Warning | JAX | Glynn, Wayne | 31 min |
| May 11, 2:19 PM EDT | Tornado Warning | JAX | Appling, Jeff Davis | 26 min |
| May 11, 2:45 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 30 min |
| May 11, 2:52 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Coffee, Ware | 38 min |
| May 11, 3:20 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 30 min |
| May 11, 3:51 PM EDT | Severe Thunderstorm Warning | JAX | Glynn, Wayne | 24 min |
| May 11, 4:24 PM EDT | Severe Thunderstorm Warning | JAX | Glynn, Pierce, Wayne | 36 min |
Nearby
Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.